MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. JADE PTA BALLOON DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. JADE PTA BALLOON DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 596024022
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: manufacturer report number.
 
Event or Problem Description
It was reported that during procedure; the jade balloon was inflated in mid superficial femoral artery (sfa) to 8atm and it ruptured.The physician attempted to pull the balloon out of the sfa over the wire and it could not move, it just accordioned.The pedal access was obtained in an attempt to capture balloon with a snare.Some of the balloon was snared out and a stent was placed to adhere the leftover balloon to the artery wall.

Brand Name
JADE PTA BALLOON DILATATION CATHETER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no. 1 jinkui road
futian free trade zone
shang hai shi, shanghai 51803 8
CH  518038
MDR Report Key22968736
Report Number3004742232-2025-00259
Device Sequence Number18419338
Product Code LIT
UDI-Device Identifier06934955903953
UDI-Public(01)06934955903953
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2025
Report Date (Section F) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number596024022
Device Catalogue Number7-10084-84
Device Lot Number5904462502
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/11/2025
Event Location Hospital
Date Report to Manufacturer09/04/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA09/04/2025